Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can an anxiety disorder give an unexpected blood pressure ?

Hello, I m 24 years old and was diagnosed with SVT, and generalized anxiety disorder when I was 18. I m used to my heart racing sometimes, palpitations, PVCs, ect. However lately my blood pressure has been spiking up to about 150/90 or so and i get a pain that comes along with it that feels like im getting an IV in my heart. My normal BP is around 118/60 or so. Do you think these spikes are stress related? I have also been getting fatigued much more quickly when on the tread mill, and sometimes when lifting much weight i frequently have to rest due to chest pain . I had a tread mill stress test done a few weeks ago and my heart rate went up to about 196bpm after only 11 minutes or so. My blood pressure did not re adjust normally but the doctor didn t have much to say about it. On an echocardiogram I got when i was 18 it showed diastolic dysfunction stage 1, as well as mitral valve prolapse . My cardiologist also said that was nothing to worry about. However, it just feels like my heart is generally getting weaker over time. What can I do about this?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response

Thanks for posting your query.

No you need not worry about it.

When you were assured by a cardiologist you do not worry.

If you think of consulting another cardiologist, you can have a another opinion.

Hope I have answered your query.

Wishing you good health.

Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor